# SDR AALA20111202DWH01

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLAT NUMBER 1 UPPER SKIN CRACKED AND DENTED OVERWING STATION 711.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED PERMANENT REPAIR PER SRM 57-43-01-2R.
